Computational & Applied Mathematics
On-line version ISSN 1807-0302
LEE, Jonu and SAKTHIVEL, Rathinasamy. Exact travelling wave solutions for some nonlinear (N+1)-dimensional evolution equations. Comput. Appl. Math. [online]. 2012, vol.31, n.2, pp. 219-243. ISSN 1807-0302. http://dx.doi.org/10.1590/S1807-03022012000200001.
In this paper, we implement the tanh-coth function method to construct the travelling wave solutions for (N + 1)-dimensional nonlinear evolution equations. Four models, namely the (N + 1)-dimensional generalized Boussinesq equation, (N + 1)-dimensional sine-cosine-Gordon equation, (N + 1)-double sinh-Gordon equation and (N + 1)-sinh-cosinh-Gordon equation, are used as vehicles to conduct the analysis. These equations play a very important role in mathematical physics and engineering sciences. The implemented algorithm is quite efficient and is practically well suited for these problems. The computer symbolic systems such as Maple and Mathematica allow us to perform complicated and tedious calculations. Mathematical subject classification: 35K58, 35C06, 35A25.
Keywords : Nonlinear evolution equations; Travelling wave solutions; tanh-coth function method.